Coming up on the nineteenth, I have my appointment with my endocrinologist. As I have written before, I am considering asking her about the possibility of changing my Estradiol delivery method from patches to injections. As with any other change, injections bring with them a whole other possibility of side effects. As a matter of fact, Michelle sent in this comment on the subject:
" You may want to check out this article:https://transcare.ucsf.edu/article/information-estrogen-hormone-therapy
The highlight paragraph is one that you mentioned:
Many trans women are interested in estrogen through injection. Estrogen injections tend to cause very high and fluctuating estrogen levels which can cause mood swings, weight gain, hot flashes, anxiety or migraines. Additionally, little is known about the effects of these high levels over the long term. If injections are used, it should be at a low dose and with an understanding that there may be uncomfortable side effects, and that switching off of injections to other forms may cause mood swings or hot flashes. Some trans women have encountered difficulties obtaining a consistent supply of injected estrogen due to ongoing problems with the supplier. Realistically, there is no evidence that injections lead to more rapid or a greater degree of feminization. In my practice, I generally avoid prescribing injections unless under very specific circumstances."
Thanks for the insight. Plus, as a matter of fact I did check out the article. So far, I have been lucky in being able to have a stable supply of patches through the VA and I have never had the problem of the patches not sticking.
After talking the whole process over with my therapist this morning, the only benefit would be the possibility of quicker feminine development. So as it stands, I will probably just stay with the program I am on.
As soon as my partner Liz and I become fully vaccinated, I will be able to benefit from public feedback again. Which means so much.